# SDR USAA2010102292351

- Difficulty date: October 22, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 32,597 hours, 13,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 224 - PHX-BOS - EMERGENCY LIGHTS - ROW 8 LEFT SEAT EMERGENCY LIGHT LENS MISSING.  REPLACED EMERGENCY LIGHT LENS AT ROW 8 LEFT SEAT PER AMM 33-51-18.
